There are no p-complete families of symmetric boolean functions

Mihály Geréb-Graus, Ramamohan Paturi, Endre Szemerédi

Research output: Article


We present a proof of a negative answer to the question raised by Skyum and Valiant (1981), namely, whether the class of symmetric Boolean functions has a p-complete family.

Original languageEnglish
Pages (from-to)47-49
Number of pages3
JournalInformation Processing Letters
Issue number1
Publication statusPublished - jan. 16 1989

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Fingerprint Dive into the research topics of 'There are no p-complete families of symmetric boolean functions'. Together they form a unique fingerprint.

  • Cite this